MAUDE Adverse Event Report: ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG IPG

ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG IPG
Model Number MN10200
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is scheduled for replacement of their ipg.It is unknown why the ipg is planned to be replaced.As a result, surgical intervention may be undertaken.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Correction: this device meets or exceeds 75% of its expected longevity; therefore, it is no longer considered reportable.
 
Event or Problem Description
Additional information indicates the device meets or exceeds at least 75% of its expected longevity.This device is no longer considered reportable.

Brand Name
AXIUM¿ NEUROSTIMULATOR SYSTEM
Common Device Name
DRG IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23440988
Report Number1627487-2025-05386
Device Sequence Number8626060
Product Code PMP
UDI-Device Identifier05415067025500
UDI-Public(01)05415067025500(10)DB6242(17)171008
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2017
Device Model NumberMN10200
Device Catalogue NumberMN10200
Device Lot NumberDB6242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexMale